# SDR SWAA2023060143181

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT ANGLE LOCATED BETWEEN BS294.5 AND STR8R TO STR10R AT FWD GALLEY AREA 2023-295233<[01] REPLACED ANGLE AND FASTENER I.A.W SRM B737-700 51-40-032 AND DRAWING 141A8370 REV:D LOC BS294.5 AND BTW S-8R TO S-10R . SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] REPLACED ANGLE AND FASTENER I.A.W SRM B737-700 51-40-032 AND DRAWING 141A8370 REV:D LOC BS294.5 AND BTW S-8R TO S-10R . SEE INDIVIDUAL STEP SIGN OFFS BELOW
